# SDR SWAA2022071418664

- Difficulty date: June 14, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FLOORBEAM AT LBL 12 BS 312. / [01] REMOVED CORROSION ON PASSENGER CABIN FLOORBEAM AT LBL 12 BS 312 AREA REWORKED: L: 4' W: 2.1' ORIGINAL THICKNESS 0.125 MATERIAL REMOVED MORE THAN 50% FOUND TO BE OUT OF LIMIT; IAW SRM 53-10-51-1A-1  TOOL USED ID: ATS2473 CAL DUE: 07/2022 TOOL USED ID: ATS1672 CAL DUE: 03/2023;[22] INSTALLED ALL REPAIR PARTS ON PASSENGER CABIN FLOOR BEAM AT BS 312 LBL 19 - RBL 23 IAW SRM 53-10-51-2R-17 REPAIR 17;[23] VERIFIED CORRECTIVE ACTION STEPS 21 AND 22.;[24] VERIFY STEP 2;3 AND 4;[25] VERIFY STEP 1;[26] APPLIED FILLET SEAL AND CIC TO THE REPAIR AREA IAW SRM 53-10-51-2R-17 REPAIR 17;[27] VERIFIED COMPLETE STEPS 1 - 4.;[28] VERIFIED MEASUREMENT TABLE. VERIFIED CORRECTIVE ACTION #26.
